# SDR SWIA202157951

- Difficulty date: March 15, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 46,271 hours, 39,666 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* SEVERAL AREAS OF CORROSION ON RH PRESSURE FLOOR SILL PANEL FS409+128 Â€“ FS559 (MARKED)     (C-CHECK RO 5/3/2021)    REMOVED THE CORROSION ON RH PRESSURE FLOOR SILL PANEL AT 7 EACH LOCATIONS FROM FS409+128 TO FS559 REF REO 601R-53-41-666 REV -C DATED 2012-11-06 DISPOSITION 1.2 A. THE 7 EACH LOCATIONS ARE IN LIMITS REF. REO 601R-53-41-666 -C DATE 2012-11-06 DISPOSITION 1.2.  COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY.  CHECKS GOOD.
